# SDR N6WA2017122501

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 36,669 hours, 26,648 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE ILLUMINATED IN FLIGHT. OPS CHECK OF THE NOSE WHEEL STEERING IAW AMM 32-51-00, OPS CHECKED GOOD.
